MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Intellis; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Intellis; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977118
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Electric Shock (2554); Cramp(s) /Muscle Spasm(s) (4521); Insufficient Information (4580)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a manufacturer's representative regarding patient with an implantable neurostimulator (ins).The reason for the call was caller reported the patient is in the hospital because they were feeling shocking all over their body along with cramps and the patient believes it is related to the device.Caller stated stimulation was on when the shocking and cramping occurred so patient turned stimulation off but the symptoms continued, even after stimulation had been off for 1-2 days.Caller met with the patient in the hospital yesterday and confirmed everything was off but the patient was still getting shocks and cramps.Caller confirmed all connections and impedances were good.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.Patient plans to see managing physician once they are out of the hospital.
 
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Intellis
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50734555
Report Number3004209178-2026-15406
Device Sequence Number10599345
Product Code LGW
UDI-Device Identifier00763000558826
UDI-Public(01)00763000558826(17)260414
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age29 YR
Patient SexMale